Hi before I get started I want to preface that I am a idiot. I was a college gym bro who followed his friends. I ran a 12 week cycle in 2020-2021 that consisted of 500mg of Test E, 25mg of anavar (first 4 weeks) and privoron 50mg(first 4 weeks). I PCTed with clomid at 50/50/25/25. It is now almost a year and a half later and I feel like I am a shell of a man. I have no energy to do anything and feel like shit. I workout everyday and eat fairly well and sleep decently. My workouts however are not even a fraction of what they used to be and I am pretty much just going through the motions.
Due to my career path it is very hard for me to go see a specialist and I would like to get tests done before to see if my levels are in range. My questions are what tests should I have get done. And what are some natural methods I should start practicing in my daily routine to up my energy levels. I again want to say I am a idiot and am paying the consequences of doing so. I do however want to just feel normal again. Thanks.
Without bloodwork this could point to a bunch of different problems unrelated to low T. Sounds like you have had some major life changes happen to you and this could be a response to that.
Stop working out every day. Give your body a rest. And set up a training program with a set goal in mind. Working out every day is precisely that - working out. Not training.
Stop going to the gym every day. Get more sleep. Eat healthy food at maintenance level - no deficit, unless you are obese. If you used to have some fun hobbies that you liked but don’t have the time for them now - try making the time for them and do something fun.
Take a decent multivitamin, magnesium and vitamin D.
Try to stop obsessing about your current state. Become a couch potato for a while, eat what you like, do what you like, guilt free. Believe it or not, this actually helps.
150min of cardio a week… many people complain about low energy, none of em do any cardio… 30min 5 times a week is a minimum.
Get some blood work and confirm your suspicions